# SDR TRAX200700691

- Difficulty date: May 20, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 19,292 hours, 15,725 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE SHAFT SHOWS SIGNS OF CORROSION.
